# SDR 97ZZZX4747

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9005EN38
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ATL - FLT 402 - FLIGHT CREW REPORTED ON APPROACH TO LANDING IN ATL, LANDING GEAR WAS SELECTED TO THE DOWN POSITION FOR LANDING.  LANDING GEAR EXTENDED AND BOTH MAIN GEARS INDICATED DOWN AND LOCKED.  NOSE LANDING GEAR LOCKED LIGHT DID NOT ILLUMINATE AND THE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  FLIGHT CREW PERFORMED ALL EMERGENCY CHECK LISTS FOR UNSAFE GEAR INDICATION, PERFORMED A TOWER FLY-BY AND VERIFIED GEAR APPEARED TO BE IN THE DOWN POSITION.  CREW ELECTED TO RETURN TO BNA WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE COULD NOT DUPLICATE THE UNSAFE NLG LIGHT.  AS A PRECAUTION, THE NLG DOWNLOCK SWITCH WAS REPLACED, RETRACTION TEST AND TEST FLIGHT WERE PERFORMED AND ACFT RETURNED TO SERVICE.  (X)
